U.S. doctors online nowAsk doctors free
A 43-year-old member asked:

What are the effects of overdosing on paracetamol tables?

1 doctor answer2 doctors weighed in
Dr. Nathaniel Pascual
Sleep Medicine 30 years experience
Liver failure: Initially the symptoms of overdose are nonspecific (nausea, vomiting, abdominal discomfort, etc) but paracetamol (also called acetaminophen) overdose can lead to the most worrisome effect - acute liver failure. An antidote is available but must be administered in a timely fashion. If untreated, liver failure due to paracetamol overdose can ultimately lead to death.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 44-year-old member asked:
How do you treat a paracetamol overdose?
1 doctor answer5 doctors weighed in
A 47-year-old member asked:
What are the symptoms of a paracetamol overdose?
1 doctor answer1 doctor weighed in
A 32-year-old member asked:
How much time does it take before I die from having a paracetamol overdose?
2 doctor answers4 doctors weighed in
A 32-year-old female asked:
I think i have taken an overdose, i took 8 paracetamol and 2 piriton all at once?
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
Do acetylcysteine tablets help a paracetamol overodse?
1 doctor answer1 doctor weighed in
Last updated Jun 25, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.